# SDR USAA2011081100012

- Difficulty date: July 24, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52466
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT BETWEEN BS 1661 TO BS 1701, RBL 54.  REPLACED SUPPORT BETWEEN BS 1661 TO BS 1701, RBL 54 IAW B757 SRM 51-40-02 FIG 3, 6, 7, 8 & 12.
